# SDR CA150426001

- Difficulty date: April 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 82,463 hours
- Engine: Ge CF680C2A8
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: 359301001
- Condition: Overheated
- Location: Rudder Trim
- Part time: 67,514 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) APPROXIMATELY 5 MINUTES AFTER FULL ACFT ELECTRICAL POWER WAS APPLIED, THE RUDDER TRIM INDICATOR BEGAN EMMITING SMOKE AND PRODUCED A HEAVY ELECTRICAL BURNING ODOR.
